Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 97, NWS New Orleans, LA

September 2, 2008Plaquemines Parish, Saint Bernard Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Sep 2, 2008, 5:19 AM CDT for Plaquemines Parish, Saint Bernard Parish, Louisiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2008, 5:19 AM CDT (10:19 UTC)
Expired
Sep 2, 2008, 6:00 AM CDT
In force
41 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Plaquemines Parish, LA, Saint Bernard Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 549 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
549 m²/s²
0-3 km storm-relative helicity
579 m²/s²
Significant tornado parameter
2.8
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 021019
TORLIX
LAC075-087-021100-
/O.NEW.KLIX.TO.W.0097.080902T1019Z-080902T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
519 AM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PORT SULPHUR...
  SOUTH CENTRAL ST. BERNARD PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 600 AM CDT

* AT 519 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF
  PORT SULPHUR...MOVING NORTH AT 34 MPH.

* THE  TORNADO WILL BE NEAR...
  RURAL CENTRAL PLAQUEMINES PARISH AT 530 AM CDT
  RURAL NORTHERN PLAQUEMINES PARISH AT 550 AM CDT
  RURAL SOUTHERN ST. BERNARD PARISH AT 550 AM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING
STRAIGHT LINE WINDS.

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR
HEAD WITH YOUR HANDS.

LAT...LON 2943 8984 2946 8984 2943 8986 2944 8988
      2980 8985 2977 8963 2973 8963 2974 8961
      2977 8962 2975 8952 2970 8955 2972 8958
      2971 8957 2970 8958 2968 8956 2939 8973
TIME...MOT...LOC 1019Z 195DEG 30KT 2945 8978

$$
1 follow-up statement
000 
WWUS54 KLIX 021026
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
526 AM CDT TUE SEP 2 2008

LAC075-087-021100-
/O.CON.KLIX.TO.W.0097.000000T0000Z-080902T1100Z/
ST. BERNARD LA-PLAQUEMINES LA-
526 AM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTH
CENTRAL PLAQUEMINES AND SOUTH CENTRAL ST. BERNARD PARISHES...

AT 526 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO WAS
NEAR POINTE A LA HACHE...OR ABOUT NEAR PORT SULPHUR...MOVING NORTH AT
36 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHERN PLAQUEMINES PARISH AT 540 AM CDT
  RURAL SOUTHERN ST. BERNARD PARISH AT 550 AM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING
STRAIGHT LINE WINDS.

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR
HEAD WITH YOUR HANDS.

LAT...LON 2951 8983 2951 8984 2980 8985 2977 8963
      2973 8963 2977 8962 2975 8952 2970 8955
      2972 8958 2967 8956 2964 8961 2962 8961
      2958 8966 2958 8969 2955 8968 2948 8975
TIME...MOT...LOC 1026Z 194DEG 32KT 2955 8977

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 4:25 AM CDT, 54 minutes earlier.

Area forecast discussion, Sep 2, 4:25 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
425 AM CDT TUE SEP 2 2008

.SHORT TERM (TODAY AND TONIGHT)...AS TROPICAL STORM GUSTAV
CONTINUES TO MOVE FURTHER NW AWAY FROM SOUTHERN MISSISSIPPI AND
SOUTHEAST LOUISIANA TODAY...THE FORECAST AREA WILL CONTINUE TO
EXPERIENCE HEAVY RAIN-BANDS THAT WILL ROTATE AROUND THE EAST SIDE
OF THE SLOWLY DECAYING TROPICAL CYCLONE. RADAR...UPPER AIR AND
SURFACE OBSERVATION DATA EARLY THIS MORNING SHOWS DEEP LOWER
TROPOSPHERIC CONVERGENCE WITH UPPER TROPOSPHERIC DIVERGENCE.

ISOLATED TORNADOES WILL BE ONE OF TWO PRIMARY THREATS IN THE SHORT
TERM.  NEXDRAD COMPOSITES SHOW A NORTH- SOUTH ORIENTED BAND SMACK
IN THE MIDDLE OF THE AFOREMENTIONED ZONE WITH ROTATING UPDRAFTS
ALONG IT. LOWER TROPOS VERTICAL WIND SHEAR SHOULD REMAIN QUITE
STRONG WITH LATEST MOB LAPS INDICATING 0-1.5 KM STORM RELATIVE
HELICITY VALUES GREATER THAN 350 M2/S2. REGIONAL SOUNDING DATA
SHOWS THE AIRMASS STILL SATURATED WITH DEEP SATURATED MOIST
ADIABATIC LAPSE RATES. WE WOULD ASSUME THAT MOST CAPE IS
DISTRIBUTED DOWN LOW BECAUSE LITERALLY EVERY CELL THAT DEVELOPS
ACQUIRES INSTANT OBSERVED ROTATION THROUGH A GREAT DEPTH. WE
EXPECT THIS TREND TO CONTINUE THROUGH MUCH OF TODAY. SOLAR
INSOLATION WILL ONLY AGGRAVATE LOCALIZED TORNADO THREAT OVER
SOUTHERN MISSISSIPPI AND SOUTHEAST LOUISIANA TODAY.

FLASH FLOODING WILL ALSO BE A PRMARY THREAT ALONG THE NORTH TO
SOUTH ORIENTED RAINBANDS THAT BECOME ALIGNED ALONG THE MEAN LAYER
FLOW. WE MAINTAIN A FLASH FLOOD WATCH FOR THE AREA THROUGH 7 PM
TODAY...AND THAT MAY HAVE TO BE EXTENDED INTO TONIGHT BASED ON
LATER TRENDS TODAY. THE HEAVY RAIN BANDS WILL HAVE VERY LITTLE
EAST TO WEST TRANSLATION TODAY AND THE POTENTIAL TO SEE 5 TO 8
INCHES OF RAIN INSIDE OF A 3 TO 6 HOUR TIMEFRAME WILL PROBABLY
LEAD TO AREAS OF FLASH FLOODING. THIS IS PARTICULARLY TRUE FROM
THE NORTH SHORE AREA INTO THE SOUTH CENTRAL AND SOUTHWESTERN
MISSISSIPPI ZONES THROUGH MIDNIGHT TONIGHT IN THE ZONE OF ENHANCED
MOISTURE FLUX CONVERGENCE. WE WILL CARRY HIGH POP VALUES FOR MOST
OF TODAY AND INTO TONIGHT SINCE WE REMAIN ON THE VERY MOIST AND
DYNAMICALLY FAVORED REGION FOR BANDED STRUCTURES ON THE EAST SIDE
OF THIS SLOWLY DECAYING TROPICAL CYCLONE.

IN ADDITION TO THE THREAT OF TORNADOES AND FLASH FLOODING
TODAY...THE RISK OF COASTAL FLOODING WILL CONTINUE ALONG THE
COASTAL PARISHES INTO THE AFTERNOON. SOUTHERLY WINDS ARE KEEPING
TIDAL FALL RATES VERY GRADUAL...AND GAGE DATA THIS MORNING
INDICATES TIDE HEIGHTS ARE STILL BETWEEN 3 AND 4 FEET AT MANY
LOCATIONS. WE WILL EXTEND THE COASTAL FLOOD WARNING UNTIL 10 AM TO
ASSURE THAT WATER LEVELS HAVE HAD TIME TO TRAIL OFF AS THE ONSHORE
WINDS DROP OFF BELOW 20 KNOTS.  23/05

.LONG TERM (WEDNESDAY THROUGH TUESDAY)...THE REMNANTS OF GUSTAV
WILL GRADUALLY LIFT OUT TO THE NORTHWEST THEN NORTHEAST ACROSS THE
ARKLATEX THROUGH LATE IN THE WEEK. GFS/ECMWF ARE IN CLOSE
AGREEMENT WITH THE LATEST TPC/HPC FORECAST ON THE TRACK OF THE
REMNANT CIRCULATION OF GUSTAV...AND BOTH TAKE AN AXIS OF DEEPER
MOISTURE/DETATCHED RAIN BAND EASTWARD ACROSS SOUTHERN MISSISSIPPI
AND SOUTHEAST LOUISIANA THROUGH LATE IN THE WEEK. WHILE THE
EVOLUTION OF THIS TYPE OF THING IS HARD TO PIN DOWN...IT IS LIKELY
PRUDENT TO KEEP AT LEAST CHANCE POPS GOING THROUGH LATE IN THE
WEEK GIVEN PLENTY OF MOISTURE LINGERING ALONG THE CENTRAL GULF
COAST REGION...AND THE SUBSIDENT REGION ON THE PERIPHERY OF HANNA
WILL REMAIN WELL OUT TO THE EAST AS THAT HURRICANE IS FORECAST TO
MORE LIKELY THREATEN THE EASTERN SEABOARD BY LATE IN THE WEEK.  /05

&&

.AVIATION...PERIODIC IFR CONDITONS ALONG BANDS OF HEAVY RAIN AND
THUNDERSTORMS CAN BE EXPECTED AT KMCB...KBTR AND KMSY TODAY WITH
LESS COVERAGES AND MORE PREVALENT MVFR/VFR CONDITIONS AT KGPT.  /05

&&

.MARINE...WE CONTINUE THE SMALL CRAFT ADVISORY THROUGH EARLY
AFTERNOON FOR SOUTHEAST TO SOUTHERLY WINDS 20 TO 25 KNOTS OVER THE
LAKES AND GULF COASTAL WATERS...AND SEAS OVER THE GULF COASTAL
WATERS FROM 10 TO 15 FEET SLOWLY SUBSIDING THROUGH THE MID
AFTERNOON HOURS TO 5 TO 7 FT. BEYOND TODAY...SOUTHEAST TO
SOUTHERLY FLOW WILL BE LIGHTER AT 10 TO 15 KNOTS THROUGH LATE
WEEK.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  72  84  71 / 100  80  80  50
BTR  85  73  86  72 / 100  80  70  50
MSY  86  76  87  75 /  90  60  70  50
GPT  84  74  85  74 /  90  60  60  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.

     FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY UNTIL 2 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     COASTAL FLOOD WARNING UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: HANCOCK...HARRISON...AND JACKSON.

GM...SMALL CRAFT ADVISORY UNTIL 2 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

&&

05/GARMON
23/MEDLIN
Hazardous weather outlook, Sep 1, 10:28 AM CDT, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1028 AM CDT MON SEP 1 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-021530-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1028 AM CDT MON SEP 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
THE CENTER OF HURRICANE GUSTAV MADE LANDFALL NEAR COCODRIE
LOUISIANA THIS MORNING. SIGNIFICANT STORM SURGE FLOODING CONTINUES
TO BE A THREAT IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE
EAST OF COCODRIE. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED
TO CONTINUE OVER MUCH OF THE AREA TODAY AND INTO TONIGHT...WITH
TROPICAL STORM FORCE WIND GUSTS EXPECTED FARTHER INLAND. THERE
WILL BE A THREAT OF ISOLATED TORNADOES CONTINUING INTO THIS
AFTERNOON. RAINFALL TOTALS OF 6 TO 12 INCHES WILL BE POSSIBLE
THROUGH TONIGHT. THIS RAIN WILL BE VERY HEAVY AT TIMES AND MAY
CAUSE FLASH FLOODING...AS WELL AS MODERATE TO MAJOR FLOODING ALONG
SOME RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
ASSOCIATED WITH GUSTAV. IN ADDITION...HEAVY RAINFALL WILL CONTINUE
TO BE A THREAT WITH STORM TOTAL RAINFALL OF NEAR 20 INCHES
POSSIBLE IN SOME ISOLATED LOCATIONS. FLOODING OF RIVERS MAY
CONTINUE FOR SEVERAL DAYS.

THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THURSDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS ARE ASKED TO CONTINUE SUPPORTING HURRICANE
OPERATIONS TODAY.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:41 PM CDTTornado WarningLIXSaint Helena34 min
Sep 1, 7:51 PM CDTTornado WarningLIXOrleans, Saint Tammany24 min
Sep 1, 8:13 PM CDTTornado WarningLIXSaint Tammany32 min
Sep 1, 8:46 PM CDTTornado WarningLIXSaint Tammany14 min
Sep 1, 9:03 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Sep 1, 9:58 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist9 hr
Sep 1, 10:26 PM CDTFlash Flood WarningLIXWashington3 hr
Sep 2, 12:16 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington44 min
Sep 2, 12:39 AM CDTTornado WarningLIXWashington39 min
Sep 2, 12:59 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington31 min
Sep 2, 2:20 AM CDTRiver Flood WarningLIXSt. Mary58 hr
Sep 2, 3:05 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Sep 2, 3:08 AM CDTTornado WarningLIXLivingston, Saint Helena, Tangipahoa, Washington52 min
Sep 2, 3:50 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana6 hr
Sep 2, 4:52 AM CDTTornado WarningLIXJefferson, Lafourche, Plaquemines23 min
Sep 2, 5:00 AM CDTSpecial Marine WarningLIX15 min
Sep 2, 6:14 AM CDTSpecial Marine WarningLIX61 min
Sep 2, 7:13 AM CDTCoastal Flood WarningLIXSaint Bernard, Saint John the Baptist3 hr
Sep 2, 9:03 AM CDTFlash Flood WarningLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more7 hr
Sep 2, 9:35 AM CDTRiver Flood WarningLIXSaint Tammany7 days
Sep 2, 9:36 AM CDTRiver Flood WarningLIXWest Baton Rouge4 days
Sep 2, 9:44 AM CDTRiver Flood WarningLIXSaint Tammany9 days
Sep 2, 10:34 AM CDTCoastal Flood WarningLIXSaint Bernard, Saint John the Baptist37 hr
Sep 2, 10:56 AM CDTTornado WarningLIXEast Feliciana15 min
Sep 2, 12:08 PM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana4 hr
Sep 2, 12:34 PM CDTTornado WarningLIXEast Feliciana, Saint Helena41 min
Sep 2, 1:49 PM CDTTornado WarningLIXTangipahoa26 min
Sep 2, 2:15 PM CDTTornado WarningLIXTangipahoa22 min
Sep 2, 2:29 PM CDTTornado WarningLIXSaint Tammany46 min
Sep 2, 2:53 PM CDTTornado WarningLIXSaint Tammany, Washington37 min
Sep 2, 3:16 PM CDTTornado WarningLIXSaint Tammany, Washington30 min
Sep 2, 3:27 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more3 hr
Sep 2, 3:29 PM CDTTornado WarningLIXWashington13 min
Sep 2, 3:31 PM CDTRiver Flood WarningLIXSaint Bernard45 hr
Sep 2, 3:33 PM CDTRiver Flood WarningLIXSaint Bernard35 hr
Sep 2, 3:33 PM CDTSpecial Marine WarningLIX87 min
Sep 2, 4:02 PM CDTTornado WarningLIXSaint Tammany, Washington28 min
Sep 2, 4:55 PM CDTTornado WarningLIXJefferson, Orleans35 min
Sep 2, 5:15 PM CDTTornado WarningLIXSaint Tammany30 min
Sep 2, 5:17 PM CDTTornado WarningLIXPointe Coupee, West Baton Rouge, West Feliciana28 min
Sep 2, 5:39 PM CDTTornado WarningLIXJefferson21 min
Sep 2, 5:44 PM CDTTornado WarningLIXWest Feliciana31 min
Sep 2, 6:12 PM CDTTornado WarningLIXSaint Tammany, Washington48 min
Sep 2, 6:17 PM CDTTornado WarningLIXWest Feliciana28 min
Sep 2, 6:21 PM CDTSpecial Marine WarningLIX24 min
Sep 2, 6:44 PM CDTTornado WarningLIXWest Feliciana31 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.